# SDR UIEA2016040500229

- Difficulty date: March 30, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,127 hours, 37,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Part number: 416T20914
- Condition: Unknown
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT WING SLIDE EICAS MSG, EMER DOOR LIGHT OVERHEAD PANEL, HAPPENED AT GEAR DOWN FLAPS 20, IAW QRH.  R&R RT WING SLIDE PER AMM 25-65-01.  R&R OVERWING SLIDE DOOR LATCHES IAW AMM 25-65-09 OPS CHECK NORMAL.  CHECKED DOOR FOR PROPER FIT AND CLOSING PER AMM 25-56-01, ALL NORMAL.  R&R RT OVERWING SLIDE DOOR OPENING ACTUATOR (FWD) IAW AMM 25-65-10.  R&R RT OVERWING SLIDE DOOR OPENING ACTUATOR (AFT) IAW AMM 25-65-10.  R&R RT OVERWING SLIDE DOOR LATCH OPENING ACTUATOR PER AMM 25-65-11.  R&R RT OVERWING SLIDE DOOR CONTROL CABLE PER AMM 25-65-04 OPS CKS NORMAL.  R&R RT OVER WING SLIDE DOOR INTEGRATOR PER AMM 25-65-07 OPS CKS NORMAL.
